# SDR AALA2020060329013

- Difficulty date: June 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 25,853 hours, 10,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R4 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00.  LEAK CHECK GOOD.
